# SDR DALA2021110406807

- Difficulty date: November 1, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 90,026 hours, 40,917 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 DOOR 1L ARMED LIGHT WOULD NOT ILLUMINATE WHEN ARMED THE DOOR. CORRECTIVE ACTION: CREW CYCLED (1L) DOOR, ARMED LIGHT ILLUMINATED AS REQ. (8100758)
